# SDR ASAA2019011127756

- Difficulty date: January 11, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 38,235 hours, 11,368 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 6937307300
- Part serial: D02873
- Condition: Failed
- Location: Fire Detection
- Part time: 62,084 hours, 31,561 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON NR 2 ENGINE SHUTDOWN WHEN START LEVER WAS PLACED IN CUTOFF, THE NR 2 ENGINE RAN FOR 10-12 SEC. BEFORE SLOWLY ROLLING BACK TO OFF. THE NR 2 ENG VALVE CLOSED FUEL VALVE CONTINUED TO BE ILLUMINATED BRIGHT BLUE AND STAYED ILLUMINATED BRIGHT BLUE. GROUNDED - YES. REMOVED AND REPLACED ENGINE/APU FIRE DETECTION CONTROL MODULE, ALL TESTS EXCEPT TWO PASSED. THE NR 2 ENGINE STOPPED PROPERLY USING START LEVER AND NR 2 FIRE HANDLE. ALL MAINTENANCE TESTS COMPLETED PER AMM 26-00-01-400-801 AND AMM 26-21-730-801.
